What to do if stomach hurts after taking pills
What if after taking the pills stomach aches
The treatment of many diseases involves taking a large number of medicines of different dosage groups. Patients often people start their morning with Breakfast, and receiving handfuls of pills. It is not surprising that already after a few days of this treatment starts to hurt the stomach, up here and remember the proverb which says that treat one, and another maimed. In this case, you don’t have to cancel the treatment or to go to the doctor. If the pills stomach aches, the priority should be to find out the cause and then try to resolve.
Causes of pain in the stomach after taking the pills
Reasons why stomach aches from the various drugs a lot of, these include:
- increased acidity of the stomach;
- chronic diseases of the gastrointestinal tract;
- wrong medications;
- the chewing of capsules and coated tablets, which leads to inflammation of the gastric mucosa.
If pain occur after taking certain pills, the reason may lie in individual intolerance of some components, which are part of the drug.
Before treatment it is necessary to carefully study the manual that comes with the drug. Pay special attention to the contraindications and side effects.
Side effects of medications
Many medicines have many side effects, which are stated in the annotation. Often have dyspeptic symptoms. So, a person taking tablets, you may notice the following disorders:
- severe nausea and vomiting;
- pain in the abdomen and stomach;
- upset chair, and can be both diarrhea, and constipation;
- poor appetite;
In some cases side effects only occur in the first days of treatment, then the body gets used to the medication and this unpleasant phenomenon disappears. But happens and so that after each reception of tablets the patient’s condition, the man increasingly worse. In this case, you must stop taking the drug and seek your doctor for an adjusted treatment regimen.
In the appointment of any medication that you need to pay attention on doctor’s intolerance to certain medicines.
How we can help
Many people who frequently take medications, ask the question, what can we do to eliminate this unpleasant phenomenon. There are a few recommendations that will help to reduce the risk of side effects.
- While taking medications it is advisable to drink bifidokefir and yogurt. These dairy products envelop the stomach wall and prevent its irritation. In addition, dairy products contain microorganisms that restore the microflora, e.g. after taking antibiotics.
- Before taking medications it is advisable to eat. If the pills are recommended to take on an empty stomach, you can eat a piece of bread, wait about half an hour and then drink the medication.
- If stomach aches after tablets of a certain drug groups, their drink is to be shared with the so-called interlock. For example, often stomach pain occurs after taking voltaren, in this case, the medication best taken with omez.
- To reduce irritant effect on the stomach, you can go off my meds and go to the injection of the same drug if it is in solution.
During treatment pills are required to withstand a specific time period, between the administration of different dosage groups. It is worth remembering that some medications interact badly with each other and give a lot of side effects.
Nutrition in the treatment of tablets
Sick people in any case have to eat only healthy and fresh foods that are easily digested. To reduce the negative effect on the stomach, during the course of treatment different pills should adhere to such a diet:
- The daily menu should be oatmeal gruel, which is cooked in a large volume of water.
- Necessarily boiled chicken meat, ideally, if it’s a brisket. The stomach is necessary to ensure the protein intake.
- Ripe bananas. Of fruits can make viscous sauce and eat it between meals pills.
- Sweet and spicy foods rule, so that not to irritate the gastric mucosa.
- At least once a day you need to drink decoctions of herbs, which help to decrease acidity in the stomach and relieve inflammation from the walls.
Food must be fractional, but often enough. A person should drink a day not less than 2-3 liters of fluid, this speeds up the output of harmful substances.
The doctor may advise together with antibacterial drugs to take anti-allergic medicines. This will help to minimize the risk of side effects.
How correctly to drink tablets
To treatment pills brought only benefits and not degrade the work of other organs and overall health, you need to know how to drink these medicines. In the instructions for use are usually painted in detail the rules of admission, but not all people follow the guidelines. Moreover, some even do not consider it necessary to read the whole annotation. Basic rules you can highlight this:
- If the tablet is covered by gelatin shell, they are impossible to chew or to grind any other way. The shell is provided in order that the medication is beginning to dissolve in a certain area of the intestines, without negative effects on the stomach.
- Capsules are not recommended to open and pour the contents. Most often, the capsules release a very bitter drugs that are difficult to accept or those medicines, which constitute a suspension, such as Linex.
- For children it is desirable to use tablets, and special dosage forms such as suspension, syrup, or lozenges.
If the child still prescribed the drug in the tablets, of the drug is separated with a knife, and push in the powder. Thereafter, the resulting defect dilute a teaspoon of water and give drink to the kid. If the pill is very bitter, after such a reception it is desirable to give to eat with honey, jam or plain with sugar.
Such a sorbent, such as activated carbon, on the contrary, must be crushed before use. In this case, the effect of treatment is faster.
What could be the consequences of wrong pills
If you are constantly sore stomach after taking the pills, but man, ignoring this condition, continues to take drugs, it could face complications. The most likely result of such treatment is getting gastritis or gastric ulcer. Therefore, the appearance of these unpleasant side effects one should consult a doctor.
If after taking the pills appeared pain in the stomach, no need to grin and bear the pain. You need to inform the physician, the drug can cancel or replace the injection.